JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE HYPONORMAL TOEPLITZ OPERATORS ON THE VECTOR VALUED BERGMAN SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE HYPONORMAL TOEPLITZ OPERATORS ON THE VECTOR VALUED BERGMAN SPACE
Lu, Yufeng; Cui, Puyu; Shi, Yanyue;
  PDF(new window)
 Abstract
In this paper, we give a necessary and sufficient condition for the hyponormality of the block Toeplitz operators , where
 Keywords
hyponormality;block Toeplitz operator;block Hankel operator;
 Language
English
 Cited by
 References
1.
P. Ahern and Z. Cuckovic, A mean value inequality with applications to Bergman space operators, Pacific J. Math. 173 (1996), no. 2, 295-305.

2.
C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103 (1988), no. 3, 809-812. crossref(new window)

3.
R. E. Curto, I. S. Hwang, and W. Y. Lee, Hyponormality and subnormality of block Toeplitz operators, Adv. Math. 230 (2012), no. 4-6, 2094-2151. crossref(new window)

4.
D. R. Farenick and W. Y. Lee, Hyponormality and spectra of Toeplitz operators, Trans. Amer. Math. Soc. 348 (1996), no. 10, 4153-4174. crossref(new window)

5.
C. Gu, J. Hendricks, and D. Rutherford, Hyponormality of block Toeplitz operators, Pacific J. Math. 223 (2006), no. 1, 95-111. crossref(new window)

6.
C. Gu and J. E. Shapiro, Kernels of Hankel operators and hyponormality of Toeplitz operators, Math. Ann. 319 (2001), no. 3, 553-572. crossref(new window)

7.
I. S. Hwang, Hyponormal Toeplitz operators on the Bergman space, J. Korean Math. Soc. 42 (2005), no. 2, 387-403. crossref(new window)

8.
I. S. Hwang and W. Y. Lee, Hyponormality of trigonometric Toeplitz operators, Trans. Amer. Math. Soc. 354 (2002), no. 6, 2461-2474. crossref(new window)

9.
I. S. Hwang and J. Lee, Hyponormal Toeplitz operators on the Bergman space. II, Bull. Korean Math. Soc. 44 (2007), no. 3, 517-522. crossref(new window)

10.
Y. F. Lu and Y. Y. Shi, Hyponormal Toeplitz operators on the weighted Bergman space, Integral Equations Operator Theory 65 (2009), 115-129. crossref(new window)

11.
H. Sadraoui, Hyponormality of Toeplitz operators and composition operators, Thesis, Purdue University, 1992.

12.
K. H. Zhu, Hyponormal Toeplitz operators with polynomial symbols, Integral Equations Operator Theory 21 (1995), no. 3, 376-381. crossref(new window)